Nausea with Paragard?
I'm 24, never had kids, and got my Paragard in early May. For only the last month or so, I've been experiencing some pretty spectacular nausea almost every single day. I've had a period in the middle of it and the bf and I also use condoms and none have broken so pregnancy is pretty much out of the question. It didn't even occur to me that it might be the IUD until I remembered a friend of mine mentioning in passing after getting her Mirena that she was having some nausea. I looked it up to see if it is a legit side effect. I saw it listed on some "compare birth control" websites, but it didn't say if it was unique to Mirena.
I guess I'm just looking to see if anyone else with Paragard has had persistent, inexplicable nausea and if so, if there was anything you could do about it or if it went away on its own. Of course, it may be any number of other things, so feel free to tell me if you think I'm crazy so I can start barking up another tree.